Oxcarbazepine-Induced Syndrome of Inappropriate Secretion of Antidiuretic Hormone
J Clin Psychiatry 2002;63(8):742 [letter]
© Copyright 2014 Physicians Postgraduate Press, Inc.
Purchase This PDF for $40.00
If you are not a paid subscriber, you may purchase the PDF.
(You'll need the free Adobe Acrobat Reader.)
Receive immediate full-text access to JCP. You can subscribe to JCP online-only ($86) or print + online ($156 individual).
With your subscription, receive a free PDF collection of the NCDEU Festschrift articles. Hurry! This offer ends December 31, 2011.
If you are a paid subscriber to JCP and do not yet have a username and password, activate your subscription now.
As a paid subscriber who has activated your subscription, you have access to the HTML and PDF versions of this item.
Click here to login.
Did you forget your password?
Still can't log in? Contact the Circulation Department at 1-800-489-1001 x4 or send email
Letter to the Editor
Sir: The syndrome of inappropriate secretion of antidiuretic hormone (SIADH) is a relatively rare syndrome that occurs in various circumstances such as central nervous system diseases, cancers, and infections. SIADH is also reported to be associated with use of some psychotropic drugs, e.g., carbamazepine, neuroleptics, tricyclic antidepressants, and, more recently, selective serotonin reuptake inhibitors. Common symptoms of SIADH include weakness, lethargy, headache, anorexia, and weight gain. These symptoms may be followed by confusion, convulsions, coma, and death. The early symptoms are vague and nonspecific and may mimic the symptoms of the psychiatric disorder itself.